Side Effects of Diltiazem

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

msclaus
New Member


Date Joined Jul 2013
Total Posts : 14
   Posted 8/13/2013 12:13 AM (GMT -6)   
Just got off Bystolic and have pretty much recovered from its side effects and now I seem to be having problems with the new drug, Diltiazem. My ears ring, I have terrible hot flashes, and my heart pounds hard. And I don't think it's controlling my BP all that well. Taking it for SVT, Afib, and high blood pressure. Sometimes the pounding (not SVT or afib) will TRIGGER SVT. Has anyone else had these symptoms?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/14/2013 2:32 PM (GMT -6)   
Hoping you have called your Dr. to report the sx.  Everyone reacts different to the meds................hope you find the right medication for you.
 
Hugs,
Kitt
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."

msclaus
New Member


Date Joined Jul 2013
Total Posts : 14
   Posted 8/14/2013 8:47 PM (GMT -6)   
Oh, for sure, Kitt! Now I'm waiting to see what she has up her sleeve next. I'm so sensitive and allergic to stuff we might have a long journey til I can find something.

msclaus
New Member


Date Joined Jul 2013
Total Posts : 14
   Posted 8/16/2013 3:58 PM (GMT -6)   
Getting a bit frustrated with my MD. I called on Tuesday to tell her about my side effects. She wasn't in so they referred me to her associate, whose nurse didn't listen when I told her to call my cell, so I come home at 6:00 to two messages on my answering machine. She told me to cut my pill in half and call my doctor in the morning. Not doable, it's a time release capsule. So I called back the next morning (after taking the whole capsule of course) to reconnect. Did not hear back until yesterday, and she told me to make an appointment. Earliest I could get in is next Wednesday, so I was instructed to go back on the Bystolic until then. I feel like I'm paddling upstream! Of course my bp is perfect, the first time in three weeks, but my asthma is so bad on it I can't stay on it. Time for a new doctor, if they can't even return a phone call! If they had called back on Wednesday morning there might have been a space for this week instead of next. Getting discouraged. The only bright spot is I have had absolutely NO afib and tiny infrequent episodes of SVT that I can stop in less than a minute.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, April 24, 2018 9:17 PM (GMT -6)
There are a total of 2,955,307 posts in 324,208 threads.
View Active Threads


Who's Online
This forum has 162222 registered members. Please welcome our newest member, SlientSuffer.
258 Guest(s), 7 Registered Member(s) are currently online.  Details
GoBucks, thisisfun570, Serenity Now, Stray, ks1905, RobLee, quincy